# SDR 223032503

- Difficulty date: March 25, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N317NA
- Make and model: Pilats PC1245
- Aircraft serial: 223
- Aircraft time: 3,849 hours, 7,024 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 065005680
- Part serial: 3888
- Condition: Fluctuates
- Location: Servo Yaw
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FLUCUATES IN FLIGHT.
